English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6024/14565 (41%)
Visitors : 13720955      Online Users : 313
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://ir.fy.edu.tw:8080/ir/handle/987654321/1071


    Title: Structural Equation Models of Latent Interactions: Clarification of Orthogonalizing and Double-Mean- Centering Strategies
    Authors: Guan-Chyun Lin; Zhonglin Wen; Herbert W. Marsh; Huey-Shyan Lin
    Contributors: 輔英科技大學 共同教育中心 自然科學組
    Date: 2010-07-01
    Issue Date: 2010-09-24 13:56:54 (UTC+8)
    Abstract: The purpose of this investigation is to compare a new (double-mean-centering) strategy to estimating latent interactions in structural equation models with the (single) mean-centering strategy (Marsh, Wen, & Hau, 2004, 2006) and the orthogonalizing strategy (Little, Bovaird, & Widaman, 2006; Marsh et al., 2007). A key benefit of the orthogonalizing strategy is that it eliminated the need to estimate a mean structure as required by the mean-centering strategy, but required a potentially cumbersome 2-step estimation procedure. In contrast, the double-mean-centering strategy eliminates both the need for the mean structure and the cumbersome 2-stage estimation procedure. Furthermore, although the orthogonalizing and double-mean-centering strategies are equivalent when all indicators are normally distributed, the double-mean-centering strategy is superior when this normality assumption is violated. In summary, we recommend that applied researchers wanting to estimate latent interaction effects use the double-mean-centering strategy instead of either the single-mean-centering or orthogonalizing strategies, thus allowing them to ignore the cumbersome mean structure.
    Relation: Structural Equation Modeling 17(3),374-391
    Appears in Collections:[自然科學組] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML1143View/Open


    All items in FYIR are protected by copyright, with all rights reserved.


    本網站典藏內容為學術研究目的之提供,請尊重著作權人之權益合理使用,請勿任意重製、轉貼、改作及散佈。

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback